Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Had protected sex, penis irritation when urinating, taken antibiotic. Reason?

i had intercourse with lady with condom,after reaching my home i had kidney stone size 4mm and i took medicine ,after week i scand my kidney stone i dont have kidney stone now but before 10days iam having irrtation in my penis mouth were urine passes and i consult my doctor he gave antibiotic medicine and iam taken more than three days but still i have irrtation in penis mouth.i dont have any dicharge from penis,pls tell what will be reasons for this irrtation
Asked On : Sat, 6 Oct 2012
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Urologist 's  Response
Jul 2016
Hallo
Thanks for your query.You have irritation of urinary meatus and had a small stone in your kidney too.for which you have taken antibiotics .All the symptoms are suggesting UTI.and you need to take antibiotics like Tab Ciprofloxacin 500 mg twice daily for 10 days.Pl get your blood sugar level testes done to rule out diabetes and urine examination to confirm the infection.
Answered: Thu, 11 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor